Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 10 found articles
 
 
  Regularity results for Kolmogorov equations in L2 (H, μ) spaces and applications
 
 
Title: Regularity results for Kolmogorov equations in L2 (H, μ) spaces and applications
Author: Prato, G. Da
Appeared in: Ukrainian mathematical journal
Paging: Volume 49 (1998) nr. 3 pages 494-505
Year: 1998
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands